# SDR 00FDEA00341

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Gouged
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, AFT AIRSTAIR EXTERIOR SKIN FOUND GOUGED BEYOND LIMITS AT BS 1300.  REMOVED AND REPLACED PER IAW SRM 52-10-2.
